# SDR USAA2014020300001

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 17,799 hours, 5,758 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: D0003014900000
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 2 ENG BLEED FAULT.  RECYCLED BLEED IAW MOC, FAULT RECURRED.  FOUND PRV SENSE LINE LEAKING ON NR 2 ENG.  INSTALLED NEW SENSE LINE.  PERFORMED OPERATIONS TEST OF BLEED AIR SYS IAW AMM 36-11-00-710-003-A.
